# SDR UALA2011020800675

- Difficulty date: February 8, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 76,166 hours, 12,345 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 303
- Condition: Out Of Tolerance
- Location: Nr 2 Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL PUMP OUT OF TOLERANCE.  FUEL PUMP REPLACED. OPS NORMAL.
